Experimental Mathematics

Subrings of the Asymptotic Hecke Algebra of Type $H_4$

Dean Alvis

Full-text: Open access

Abstract

The structure of the subring $J^{\Gamma \cap \Gamma^-1$ of the asymptotic Hecke algebra is described for $\Gamma$}a left cell of the Coxeter group of type $H_4$. A small set of generators over $\mathbb{Z}$ is produced. The subalgebras spanned by a subset of the basis $\left\{t_x\right\}_{x\in \Gamma\cap\Gamma^-1$ are determined.

Article information

Source
Experiment. Math., Volume 17, Issue 3 (2008), 375-383.

Dates
First available in Project Euclid: 19 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.em/1227121390

Mathematical Reviews number (MathSciNet)
MR2455708

Zentralblatt MATH identifier
1196.20003

Subjects
Primary: 20C08: Hecke algebras and their representations

Keywords
Hecke algebras and their representations

Citation

Alvis, Dean. Subrings of the Asymptotic Hecke Algebra of Type $H_4$. Experiment. Math. 17 (2008), no. 3, 375--383. https://projecteuclid.org/euclid.em/1227121390


Export citation